# SDR AWXA200201067

- Difficulty date: October 28, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,411 hours, 42,527 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .050" CRACK WAS FOUND ON STRINGER 16 L/H AT BS 500C+4. MAINTENANCE TRIMMED OFF CRACKED END OF STRINGER 16 L/H AT BS 500C+4; FABRICATED A FILLER AND REPAIR CHANNEL; AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5312-01094-DD1, AND B737-300 SRM 51-40-02, PG. 10-11, 44-49, FIG. 12.
